# SDR UALA2012051802837

- Difficulty date: May 18, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 46,937 hours, 19,026 cycles
- Engine: Iae V2527A5
- System (JASC): 3251 · Steering Unit
- Part: Sensor
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NLG STEERING FAULT DISPLAYED ON UPPER ECAM SCREEN.  REMOVDE AND REPLACED NOSE WHEEL STEERING FEED BACK SENSOR 4GC, IAW MM, OPS CHECKED OK.
